# SDR SIMA20250203001

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 20,032 hours, 13,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD AND L1 DOOR EMERGENCY LIGHT INOP RAR ELPU 2 PER AMM 33-50-01. OPS CHK GOOD.
